Publications

Export 24 results:
Author Title [ Type(Desc)] Year
Filters: Author is Lackey, Brad  [Clear All Filters]
Book Chapter
B. Lackey, A Bochner Vanishing Theorem for Elliptic Complexes, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 199–226.
D. Bao and Lackey, B., A geometric inequality and a Weitzenboeck formula for Finsler surfaces, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 245–275.
B. Lackey, A Lichnerowicz Vanishing Theorem for Finsler Spaces, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 227–243.
Journal Article
M. Jarret, Jordan, S. P., and Lackey, B., Adiabatic optimization versus diffusion Monte Carlo, Physical Review A, vol. 94, p. 042318, 2016.
B. Lackey, A belief propagation algorithm based on domain decomposition, 2018.
Z. Bian, Chudak, F., Israel, R., Lackey, B., Macready, W. G., and Roy, A., Discrete optimization using quantum annealing on sparse Ising models, Frontiers in Physics, vol. 2, p. 56, 2014.
N. Bao, Bousso, R., Jordan, S. P., and Lackey, B., Fast optimization algorithms and the cosmological constant, Physical Review D, vol. 96, no. 10, p. 103512, 2017.
J. DE Grant and Lackey, B., On Galilean connections and the first jet bundle, Central European Journal of Mathematics, vol. 10, pp. 1889–1895, 2012.
J. D. E. Grant and Lackey, B., On Galilean connections and the first jet bundle, 1999.
B. Lackey, On the Gauss–Bonnet Formula in Riemann–Finsler Geometry, Bulletin of the London Mathematical Society, vol. 34, pp. 329–340, 2002.
D. Bao and Lackey, B., A Hodge decomposition theorem for Finsler spaces, Comptes rendus de l'Académie des sciences. Série 1, Mathématique, vol. 323, pp. 51–56, 1996.
Z. Bian, Chudak, F., Israel, R., Lackey, B., Macready, W. G., and Roy, A., Mapping constrained optimization problems to quantum annealing with application to fault diagnosis, 2016.
Z. Bian, Chudak, F., Israel, R. Brian, Lackey, B., Macready, W. G., and Roy, A., Mapping contrained optimization problems to quantum annealing with application to fault diagnosis, Frontiers in ICT, vol. 3, p. 14, 2016.
A. Sundaram and Lackey, B., Mathematical methods for resource-based type theories, 2018.
B. Lackey, Metric Equivalence of Path Spaces, Nonlinear Studies, vol. 7, no. 2, 2000.
B. Lackey, A model of trophodynamics, Nonlinear Analysis: Theory, Methods & Applications, vol. 35, pp. 37–57, 1999.
B. Lackey and Rodrigues, N., Morphisms in categories of nonlocal games, 2018.
B. Lackey and Rodrigues, N., Nonlocal games, synchronous correlations, and Bell inequalities, 2017.
B. Lackey, Penalty models for bitstrings of constant Hamming weight, 2017.
M. Jarret, Lackey, B., Liu, A., and Wan, K., Quantum adiabatic optimization without heuristics, 2018.
D. Bao and Lackey, B., Randers surfaces whose Laplacians have completely positive symbol, Nonlinear Analysis: Theory, Methods & Applications, vol. 38, pp. 27–40, 1999.
A. Perdomo-Ortiz, Feldman, A., Ozaeta, A., Isakov, S. V., Zhu, Z., O'Gorman, B., Katzgraber, H. G., Diedrich, A., Neven, H., de Kleer, J., Lackey, B., and Biswas, R., On the readiness of quantum optimization machines for industrial applications, 2017.
D. Bao and Lackey, B., Special eigenforms on the sphere bundle of a Finsler manifold, Contemporary Mathematics, vol. 196, pp. 67–78, 1996.
M. Jarret and Lackey, B., Substochastic Monte Carlo Algorithms, 2017.